# SDR UPS00433841

- Difficulty date: October 4, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, EMERGENCY LIGHTS ABOVE UPPER DECK SERVICE DOOR DO NOT WORK.  REMOVED AND REPLACED BATTERY PACK PER MM 33-54-1, OPS CHECKS GOOD.
